PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 2 | 179-191
Tytuł artykułu

On covariety lattices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper shows basic properties of covariety lattices. Such lattices are shown to be infinitely distributive. The covariety lattice $L_{CV}(K)$ of subcovarieties of a covariety K of F-coalgebras, where F:Set → Set preserves arbitrary intersections is isomorphic to the lattice of subcoalgebras of a $P_κ$-coalgebra for some cardinal κ. A full description of the covariety lattice of Id-coalgebras is given. For any topology τ there exist a bounded functor F:Set → Set and a covariety K of F-coalgebras, such that $L_{CV}(K)$ is isomorphic to the lattice (τ,∪,∩) of open sets of τ.
Słowa kluczowe
Rocznik
Tom
28
Numer
2
Strony
179-191
Opis fizyczny
Daty
wydano
2008
otrzymano
2007-11-21
poprawiono
2008-03-05
Twórcy
  • Faculty of Mathematics and Information Sciences, Warsaw University of Technology, pl. Politechniki 1, 00-661 Warsaw, Poland
Bibliografia
  • [1] M. Barr, Terminal Coalgebras in Well-founded Set Theory, Theoretical Computer Science 144 (2) (1993), 299-315.
  • [2] H.P. Gumm, Elements of the General Theory of Coalgebras, LUATCS'99, Rand Africaans University, Johannesburg, South Africa 1999.
  • [3] H.P. Gumm, Functors for coalgebras, Algebra Universalis 45 (2-3) (2001), 135-147.
  • [4] H.P. Gumm and T. Schröder, Coalgebras of bounded type, Mathematical Structures in Computer Science 12 (5) (2002), 565-578.
  • [5] H.P. Gumm, From T-coalgebras to filter structures and transtion systems, CALCO 2005, Springer Lecture Notes in Computer Science (LNCS) 3629, 2005.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1142
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.